# SDR P2EA00222

- Difficulty date: July 14, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, WHILE REPAIRING STRINGER 25R AT BS 304.5 SKIN AND STRAP WAS DAMAGED BY DRILLING 1.20 INCH LONG BY .125 INCH WIDE BY .036 INCH DEEP.  REPAIRED SKIN AND STRAP AT STRINGER 25R, BS 304.5 IAW SRM 53-30-3 FIG 6.  (M)
